RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 196, Number 2  


MATHEMATICS
Subgroup and normal structure of a finite $p$-group
Ya. G. Berkovich
255
On extremal quasi-conformal mappings
P. A. Biluta, S. L. Krushkal'
259
Bounded perturbations of $\Phi$-operators in locally convex spaces
Yu. N. Vladimirskii
263
The method of regular composite grids in solving the mixed boundary value problem for the Laplace equation
E. A. Volkov
266
On dense extensions
L. M. Gluskin
270
Asymptotics of the solution of the problem with initial jumps for a system of differential equations of hyperbolic type with a small parameter multiplying the derivative
K. A. Kasymov
274
Extremal strategies in differential games
N. N. Krasovskii, A. I. Subbotin
278
On the projective differential geometry of families of multidimensional planes
L. Z. Kruglyakov
282
Asymptotic solution of differential equations with parameters
S. A. Lomov
285
The Cauchy problem for a symmetric hyperbolic system degenerating on the initial hyperplane
A. B. Nersesyan
289
Mathematical systems of complex structures. The solution of certain classes of linear functional integro-differential equations
M. N. Oğuztöreli, D. I. Mangeron
293
On the cardinality of bicompacta which satisfy the first axiom of countability
V. I. Ponomarev
296
Operators of potential type
S. G. Samko
299
Degenerate parabolic operators
P. E. Sobolevskii
302
On the bifurcation of quasi-stationary periodic solutions for a system of differential-difference equations
V. V. Strygin
305
Composition formulas for pseudodifferential operators and the stationary- phase method
M. V. Fedoryuk
309
Representation of a random process by first occurrence flows
B. P. Harlamov
312
Pseudodifferential operators in $\mathbf{R}^n$
M. A. Shubin
316

GEOPHYSICS
Hodographs of reflected waves for transversely-isotropic medium
F. M. Lyakhovitskii, M. V. Nevsky
327
On the theory of Rayleigh convection on the rotating Earth in the vicinity of equator
O. P. Nikitin, B. A. Tareev
331

CRYSTALLOGRAPHY
Investigation of phase transition in triglycine sulphate
G. G. Leonidova, V. N. Buzin, R. A. Alikhanov
335
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019